# SDR SWAA2014070729677

- Difficulty date: June 28, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 27,386 hours, 13,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 277 TO 294.5, BL 0.  R & R INTERCOSTAL IAW SRM & DWG.
